# SDR CA091202005

- Difficulty date: November 27, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,014 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH TO YYC LEFT MAIN LANDING GEAR DID NOT EXTEND.  GO AROUND AND QRH COMPLETED.  GEAR RESELECTED ALL INDICATIONS NORMAL. (TC NR 20091202005)
